Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 76, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 17, 2017, 3:22 PM CDT. It took effect at Oct 18, 2017, 6:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2017, 3:22 PM CDT (20:22 UTC)
- In effect from
- Oct 18, 2017, 6:00 AM CDT
- Expired
- Oct 19, 2017, 1:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
103 WHUS73 KGRB 172022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT TUE OCT 17 2017 LMZ521-522-180430- /O.NEW.KGRB.SC.Y.0076.171018T1100Z-171019T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 322 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM CDT THURSDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-180430- /O.NEW.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 7 AM CDT THURSDAY. * WINDS...SOUTH 20 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 35 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
586 WHUS73 KGRB 180241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT TUE OCT 17 2017 LMZ521-522-181045- /O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 941 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 1 AM CDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS. * WAVES...2 TO 4 FEET BUILDING TO 3 TO 5 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181045- /O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 941 PM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO 7 AM CDT THURSDAY... * WINDS...SOUTH 20 TO 30 KNOTS WITH A FEW GUSTS TO AROUND 35 KNOTS. * WAVES...3 TO 5 FEET BUILDING TO 6 TO 10 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
195 WHUS73 KGRB 180828 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 328 AM CDT WED OCT 18 2017 LMZ521-522-181630- /O.EXT.KGRB.SC.Y.0076.171018T1100Z-171019T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 328 AM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET BY LATE THIS AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-181630- /O.CON.KGRB.SC.Y.0076.171018T1100Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 328 AM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON. A FEW GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 8 TO 12 FEET BY LATE THIS AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
397 WHUS73 KGRB 181454 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CDT WED OCT 18 2017 LMZ521-522-182300- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 954 AM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS. ISOLATED GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET BY LATE THIS AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-182300- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 AM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS. ISOLATED GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY THIS AFTERNOON AND EVENING. WINDS WILL DIMINISH AFTER MIDNIGHT. * WAVES...WAVES WILL BUILD TO 8 TO 12 FEET BY LATE THIS AFTERNOON...THEN BEGIN TO SLOWLY SUBSIDE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
295 WHUS73 KGRB 182022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT WED OCT 18 2017 LMZ521-522-190430- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 322 PM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. ISOLATED GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE THIS EVENING AND TONIGHT. WINDS WILL VEER WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...WAVES 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-190430- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 322 PM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTH 25 TO 30 KNOTS. ISOLATED GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY THIS EVENING AND TONIGHT. WINDS WILL VEER WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...WAVES 6 TO 10 FEET SUBSIDING TO 4 TO 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS73 KGRB 190202 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CDT WED OCT 18 2017 LMZ521-522-190900- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 902 PM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT THURSDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. WINDS WILL VEER WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...WAVES 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-191015- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 902 PM CDT WED OCT 18 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...SOUTHWEST 25 TO 30 KNOTS. ISOLATED GALE FORCE GUSTS AROUND 35 KNOTS ARE LIKELY TONIGHT. WINDS WILL VEER WEST AND DECREASE TO 10 TO 20 KNOTS AFTER MIDNIGHT. * WAVES...WAVES 6 TO 10 FEET SUBSIDING TO 4 TO 7 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS73 KGRB 190843 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CDT THU OCT 19 2017 LMZ521-522-541-191645- /O.EXT.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 343 AM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND BACK SOUTHWEST BY LATE AFTERNOON. * WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 3 FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL DIMINISH TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-191200- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 AM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY THIS MORNING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS BY MID-MORNING. * WAVES...WAVES OF 3 TO 5 FEET WILL DIMINISH TO 2 TO 4 FEET BY MID-MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS73 KGRB 191148 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 648 AM CDT THU OCT 19 2017 LMZ542-543-191300- /O.EXP.KGRB.SC.Y.0076.000000T0000Z-171019T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 648 AM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... WINDS HAVE DIMINISHED AND WAVES SUBSIDED, SO THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 AM. $$ LMZ521-522-541-191800- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 648 AM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND BACK SOUTHWEST BY LATE AFTERNOON. * WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 3 FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL DIMINISH TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
134 WHUS73 KGRB 191459 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 959 AM CDT THU OCT 19 2017 LMZ521-522-541-191800- /O.CON.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 959 AM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...WEST WINDS OF 15 TO 25 KNOTS. WINDS WILL DIMINISH TO 10 TO 15 KNOTS AND BACK SOUTHWEST BY LATE AFTERNOON. * WAVES...WAVES OF 3 TO 5 FEET ON THE BAY WILL DIMINISH TO 1 TO 3 FEET BY AFTERNOON. WAVES OF 5 TO 8 FEET ON THE LAKE WILL DIMINISH TO 2 TO 4 FEET BY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
484 WHUS73 KGRB 191748 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1248 PM CDT THU OCT 19 2017 LMZ521-522-541-191900- /O.EXP.KGRB.SC.Y.0076.000000T0000Z-171019T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1248 PM CDT THU OCT 19 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... WINDS AND WAVES HAVE FALLEN BELOW CRITERIA.. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 12:42 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 17, 12:42 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1242 PM CDT Tue Oct 17 2017 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 321 AM CDT Tue Oct 17 2017 Mild, quiet mid-autumn weather to continue for the rest of the week. Relatively low amplitude large scale flow is in place across North America, with the main westerlies pretty far north for this time of year--primarily across southern Canada. The pattern will gain some amplitude during the week, with a longwave trough forming near the West Coast and downstream ridging developing mid- continent. That pattern will likely be be short-lived, as the development of a much stronger trough out near 160W will result in a transition to ridging near the West Coast, and troughing over the Great Lakes region by the end of the period. Temperatures 10 to 15 F degrees above normal are expected into the upcoming weekend, then readings will drop back close to normal by early next week. Normal precipitation for a week at this time of year is down to a little over 1/2 inch. In addition, we've entered the time of year where receiving significant precipitation requires a direct influx of Gulf moisture. Dry air and a lack of dynamics will result in dry weather into the weekend. The best chance for rain will be with a frontal system crossing the area this weekend, but that system seems unlikely to bring significant rains, so amounts are likely to end up below normal for the period. && .SHORT TERM...Today...Tonight...and Wednesday Issued at 321 AM CDT Tue Oct 17 2017 Quiet weather is expected as the main westerlies remain to the north. Edged max temperatures a little above the broad-based guidance to account for the very mild air mass flowing into the region. Mins are a little trickier as any areas that decouple could have temperatures drop a little more than depicted on the guidance. Edged the typical cool spots down a little to account for this, but that still left mins well above normal. Rather windy conditions are expected by Wednesday afternoon as the gradient tightens ahead of a cyclone tracking across southern Canada. .LONG TERM...Wednesday Night Through Monday Issued at 321 AM CDT Tue Oct 17 2017 500mb ridge across the eastern United States will bring above normal temperatures to the region into the latter half of the weekend. High temperatures on Friday and Saturday could reach the 70s at some spots. The normal high temperature for this time of year is in the middle to upper 50s. Some significant timing differences with the cold front and the arrival of rain across the area this weekend. The GFS/Canadian models were quicker and would bring rain to the area Saturday afternoon and Saturday night with a lingering chance Sunday morning. The ECMWF was about to 12 to 18 hours slower and would bring rain to the area later Saturday night into Sunday. Took a blend of the model guidance for now until timing differences get resolved. Perusal of the convective parameters would indicate there is a slight chance of a thunderstorm with the passage of the cold front. Severe weather is not expected. Temperatures return close to or slightly below normal early next week. && .AVIATION...for 18Z TAF Issuance Issued at 1242 PM CDT Tue Oct 17 2017 Prevailing VFR conditions are expected through the end of the TAF valid period. There were only some high clouds across the north at midday. LLWS is a concern in parts of east central Wisconsin for a few hours after midnight. Other than that, generally clear skies with just enough surface flow to keep fog from becoming an issue. Southerly flow increases during the morning on Wednesday and winds become gusty. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......MG
Hazardous weather outlook, Oct 17, 3:21 AM CDT, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service Green Bay WI 321 AM CDT Tue Oct 17 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 321 AM CDT Tue Oct 17 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Saturday afternoon and evening. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-181100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 321 AM CDT Tue Oct 17 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Conditions hazardous to small craft will come to an end this morning, but could redevelop late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Conditions hazardous to small craft are expected Wednesday into Wednesday evening. Some gale force gusts from the southwest are possible from mid-day to early evening. Conditions hazardous to small craft and are possible at times Friday through Sunday. Skowronski/Eckberg
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.